Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.02.2017. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Bloomington, Ind. : Graduate Institute for Mathematics and Mechanics, Indiana University, ©1957-©1970.
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


1943-5274
Tištěná verze vychází od vol. 6, no. 1 (Jan. 1957); ceased with v. 19, no. 12 (June 1970).
1x měsíčně, 1967-
4x ročně, 1957
6x ročně, 1958-1966
Print version: Journal of mathematics and mechanics, ISSN 0095-9057
Plný text je volně přístupný
Mode of access: World Wide Web.
English, French, German and Italian.
Vols. for 1957- published by the Graduate Institute for Mathematics and Mechanics, Indiana University; -June 1970 by the Dept. of Mathematics, Indiana University.
Description based on: Vol. 6, no. 1 (Jan. 1957); title from PDF running title (viewed Apr. 4, 2008).
Final issue consulted (publisher’s Web site, viewed July 25, 2008).
000155130
(OCoLC)219634975
(SFX)991042730666442

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC